# SDR WX0A2015072700066

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 52,203 hours, 34,305 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL LAMP TEMP HIGH ON TAKEOFF.  LIGHT WENT OUT WITHIN 2 MINUTES.  PERFORMED GENERAL INSPECTION OF TAIL COMPARTMENT & BOTH AIR CONDITIONING PACKS CHECKING FOR HOT AIR LEAKS WITH NONE FOUND.  COULD NOT DUPLICATE TAIL LAMP HI WARNING.  PERFORMED IAW AMM 21-20-00.  NO FURTHER DISCREPANCIES NOTED AT THIS TIME.
